advertisement
Question
Posted by: ANON | 2010/07/09

PLEASE HELP ME

Hi-just started taking cipramil for anxiety and I have all the common side effects how long will it take for them to go away and for me to feel better- I feel more crazy now than I ever did

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Generally, with most of these drugs, the side-effects are more noticeable in the first 2 weeks, and then tend to reduce and become less troublesome.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: ANON | 2010/07/09

Thank-you all helps to know I am not alone

Reply to ANON
Posted by: Maria | 2010/07/09

ps. I''ve often been in the situation where I wonder if I''m crazy because of or in spite of the meds. Hang in there, it gets better.

Reply to Maria
Posted by: Maria | 2010/07/09

How long have you been taking them? Side effects are worse in the first 2 weeks but should then become less severe. If they continue your dosage or meds may need to be changed. Best to talk to your doc.

Reply to Maria
Posted by: lize | 2010/07/09

Hi Anon, you need to consult your doctor as quickly as you can if the tablets are giving you such side effects. Ask them to change your medication ive heard that some of these tables may lead to one feeling like a zombie. Take care, be strong and wishing you a speedy recovery

Reply to lize
Posted by: cybershrink | 2010/07/09

Generally, with most of these drugs, the side-effects are more noticeable in the first 2 weeks, and then tend to reduce and become less troublesome.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement